# SDR DL72S972352

- Difficulty date: November 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N533DA
- Make and model: Boeing 727232
- Aircraft serial: 22046
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65545655
- Condition: Deformed
- Location: Bs 660-680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE SKIN WAS FOUND WITH AN OIL CANNED SKIN CONDITION OVER FIVE STRINGER BAYS BETWEEN STA 660 TO 680 AND STRINGERS 20R TO 25R.  A NEW SECTION OF SKIN WAS SPLICED IN PER ER/A 363183-14.
